# SDR SB05140

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 5, 9 AND 11 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND REMOVED AND REPLACED LOW LEVEL LAMP AT SEAT ROW 5, LEFT SIDE.  OPERATIONAL CHECK OF LIGHTS GOOD.
